Hi! I am new to this web-sites so forgive my mistakes. I was just wondering if anyone out there experiences involuntary jerking movements in different parts of your body. I wouldn't necessarily call them "tremors" more like just an occational jerk here and there several times a day. I started taking celexa about 5 months ago for mild depression and more recently phentermine for weight loss but these jerking movements were happening way before the phentermine. Can't seem to relate anything else to it. Is it possible the Celexa could cause that? Just curious if anyone else has had or ever had that before. Thanks!
Welcome to the MedHelp forum!
Yes, involuntary jerky movements can be due to Celexa. Ask for a dose adjustment or switch to another drug and see. Do this under the supervision of a doctor.
If this does not help, I would suggest you get the blood levels of the following checked if they have not already been checked: potassium, calcium, sodium, magnesium, vitamin B complex, or vitamins B1, B3, or B6 and Vitamin D. Generally deficiencies of any of the above can cause muscle twitching and spasms in localized or generalized areas of the body. Get your kidney function, parathyroid gland function and adrenal function tests done because these affect the electrolyte balance in the body. Stress, alcohol, caffeine and fatigue all cause similar symptoms. Certain sleep disorders and peripheral nerve disorders due to diabetes or hypothyroidism can also be the cause.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Thank you so much for a quick response! I was pleased this morning to look on here and see someone had already answered back! I will have those checked out if they haven't been already. I see my doctor in 2 weeks for some follow up blood work she had done a few weeks ago. I will ask her specifically if those have been checked and mention of course the jerking. It's not a bothersome thing but I'm just aware of it. I will check back in with you after I find something out. Thanks again and have a wonderful weekend!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.